# SDR SWAA2023120622572

- Difficulty date: November 17, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2023-682372<[01] FABRICATED NEW FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A2610 SHEET 12 REV C. MATERIAL USED: ALUM SHEET 2024T3-080 PO# 2023 195509.;[02] CORRECTED STEP:FABRICATED NEW FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A2610 SHEET 11 REV C. MATERIAL USED: ALUM SHEET 2024T3-080 PO# 2023 195509.;[03] CORRECTED STEP1 AND 2:FABRICATED NEW FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A2610 SHEET 11 REV C. MATERIAL USED: ALUM SHEET 2024T3-080 PO# 2023 195509.;[04] TASK CARD COMPLETE.
